Cofinalities of Borel ideals
Version of Record online: 4 FEB 2014
© 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 60, Issue 1-2, pages 31–39, February 2014
How to Cite
Hrušák, M., Rojas-Rebolledo, D. and Zapletal, J. (2014), Cofinalities of Borel ideals. Mathematical Logic Quarterly, 60: 31–39. doi: 10.1002/malq.201200079
- Issue online: 8 FEB 2014
- Version of Record online: 4 FEB 2014
- Manuscript Accepted: 16 MAY 2013
- Manuscript Revised: 22 MAR 2013
- Manuscript Received: 3 SEP 2012
- NSF. Grant Number: DMS 1161078
- Institutional Research Plan. Grant Numbers: AV0Z10190503, IAA100190902
- COCyTECH. Grant Number: CHIS-2006-C06-457770
- PROMEP. Grant Numbers: UNACH-PTC-073, SIINV-UNACH
- GA ČR. Grant Number: 201-03-0933
- PAPIIT. Grant Numbers: IN101608, IN102311
- CONACYT. Grant Number: 80355
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!